An approach to modelling open networks with unreliable servers and finite buffers.

Chakka, Ram and Ever, Enver and Gemikonakli, Orhan (2006) An approach to modelling open networks with unreliable servers and finite buffers. WSEAS Transactions on Computers, 5 (11). pp. 2536-2543. ISSN 1109-2750

Full text is not in this repository.

Abstract

Networks of queues are extensively used in modelling transaction processing systems, and the interactions among nodes in communication networks. Today, many practical queuing systems widely used in computing and communication have finite capacities. Often, in such systems, servers are prone to failures. In this paper, the performance modelling of a multi-node system, with heterogeneous nodes, each node serving external as well as routed internal arrivals of jobs is considered. An analytical model has been developed with certain approximations, and solved for performability measures. In an attempt to improve accuracy in performability evaluation, assumptions made have been minimised and a series of computations have been performed for open queuing networks with breakdowns, repairs, and finite queuing capacity. Results obtained using the analytical model are validated through simulation and presented.

Item Type:Article
Research Areas:Middlesex University Schools and Centres > School of Science and Technology > Computer and Communications Engineering
Middlesex University Schools and Centres > School of Science and Technology > Computer Science > SensoLab group
ID Code:1734
Useful Links:
Deposited On:30 Mar 2009 13:21
Last Modified:24 Oct 2014 15:33

Repository staff only: item control page

Full text downloads (NB count will be zero if no full text documents are attached to the record)

Downloads per month over the past year